# SDR DU4R2007088

- Difficulty date: April 11, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113N21061
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE RT I/B T/E FLAP FAIL/SAFE TORQUE TUBE.  REPAIRED BY REMOVING AND REPLACING TORQUE TUBE ASSY P/N 113N2106-1AND I/B AND O/B CARRIAGE HALVES IAW B757 AMM 27-51-05 AND DELTA EA 06-097981-14 REV A .
